Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 26, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 27, 2012, 6:33 PM CDT for Glasscock County, Reagan County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2012, 6:33 PM CDT (23:33 UTC)
- Expired
- Mar 27, 2012, 7:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Glasscock County, TX, Reagan County, TX
The radar
The Midland/Odessa radar (KMAF), 80 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -265 J/kg
- Mixed-layer LCL
- 1399 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
276 WUUS54 KMAF 272333 SVRMAF TXC173-383-280030- /O.NEW.KMAF.SV.W.0026.120327T2333Z-120328T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 633 PM CDT TUE MAR 27 2012 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN GLASSCOCK COUNTY IN WEST TEXAS... NORTHEASTERN REAGAN COUNTY IN WEST TEXAS... * UNTIL 730 PM CDT * AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF SAINT LAWRENCE...OR 18 MILES SOUTH OF GARDEN CITY... MOVING NORTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... SAINT LAWRENCE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3184 10127 3141 10128 3142 10153 3183 10166 TIME...MOT...LOC 2333Z 169DEG 16KT 3161 10145 $$
2 follow-up statements
578 WWUS54 KMAF 280002 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 702 PM CDT TUE MAR 27 2012 TXC173-383-280030- /O.CON.KMAF.SV.W.0026.000000T0000Z-120328T0030Z/ GLASSCOCK TX-REAGAN TX- 702 PM CDT TUE MAR 27 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHEASTERN REAGAN AND SOUTHERN GLASSCOCK COUNTIES... AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF SAINT LAWRENCE...OR ABOUT 16 MILES SOUTH OF GARDEN CITY...MOVING NORTH AT 20 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...SAINT LAWRENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER... PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. && LAT...LON 3184 10127 3141 10128 3142 10153 3183 10166 TIME...MOT...LOC 0000Z 169DEG 16KT 3165 10145 $$
102 WWUS54 KMAF 280004 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 704 PM CDT TUE MAR 27 2012 TXC173-383-280030- /O.CON.KMAF.SV.W.0026.000000T0000Z-120328T0030Z/ GLASSCOCK TX-REAGAN TX- 704 PM CDT TUE MAR 27 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHEASTERN REAGAN AND SOUTHERN GLASSCOCK COUNTIES... AT 701 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF SAINT LAWRENCE...OR ABOUT 15 MILES SOUTH OF GARDEN CITY...MOVING NORTH AT 15 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...SAINT LAWRENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER... PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. && LAT...LON 3184 10127 3141 10128 3142 10153 3183 10166 TIME...MOT...LOC 0004Z 166DEG 11KT 3166 10146 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:16 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Mar 27, 2:16 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 216 PM CDT TUE MAR 27 2012 .DISCUSSION... ISOLD CONVECTION IS DEVELOPING IN DAVIS MTNS WHERE DWPNTS ARE IN T 40S/50S. CONTINUED DEVELOP IS EXPECTED THE NEXT FEW HRS ACROSS THE TRANS PECOS...ESPECIALLY THE LOWER TRANS PECOS. STEEP LR/S...HIGH CLOUDS BASES FAVORS HAIL AND GUSTY WINDS. HAVE OPTED TO LEAVE SCATTERED (30%) POPS THERE INTO THE EVENING. FCST THE NEXT FEW DAYS IS FOCUSED AROUND THE POTENTIAL FOR TSTMS. CONVECTIVE POTENTIAL DOES LOOK TO INCREASE WED/THUR. WATER VAPOR INDICATES AND BROAD MID LEVEL TROF 500NM SW OF PRESIDIO ATTM. WITH WEAK STEERING FLOW TROF WILL MOVE INVOF PRESIDIO BY MID WED AM. MEANWHILE SFC PRESSURE FALLS OF 8MB ACRS ERN NM THRU THE DAY WILL HOLD LOW LEVEL MSTR FARTHER W...M40S DWPNTS EVEN AS FAR W AS DAVIS MTNS AND WITH 7H-5H LR/S AROUND 8.5 C/KM...CAPES AROUND 1J/KG ARE REASONABLE. THIS ALONG WITH AFOREMENTIONED SHRTWV TROF SEEN ON WATER VAPOR WHICH IS EVIDENT ON NAM12/GFS ACRS TRANS PECOS FAVORS THE DEVELOPMENT OF TSRA WED PM... ALBEIT SOMEWHAT UNSEASONAL FOR DAVIS MTNS TO GET RAIN THIS EARLY IN THE SPRING. BULK SHEAR IS ON THE POOR SIDE BUT AGAIN LR/S AND WELL MIXED SUB CLOUD LAYER WILL FAVOR HAIL AND GUSTY WINDS. TSTMS ARE FAVORED TO DEVELOP NEWD FROM THE DAVIS MTNS/UPPER TRANS PECOS INTO THE EVENING...ESPECIALLY INTO FAR SE PARTS OF SE NM AND THE NW PB WHERE LOW LEVEL CONVERGENCE INCREASES. NAM12 IS CONSISTENT FROM PREVIOUS 24HR MODEL RUNS TO THIS MORNINGS RUN GENERATING QPF SE NM/NW PB. 7H WINDS ARE WEAKISH 10-15KTS AND 5H WINDS ARE EVEN WEAKER...SUGGESTING OUTFLOW DOMINATED STORMS POTENTIALLY AIDING IN ADDITIONAL TSRA DEVELOPMENT. MORE OF THE SAME THUR AS AFOREMENTIONED SHRTWV TROF IS ADVERTISED TO LINGER IN WEAK MID LEVEL FLOW AS ANOTHER SHRTWV TROF IS PROGGED TO COME OUT FROM NRN NM. FOR THE MOST PART WEAK MID LEVEL WINDS WILL MITIGATE AN EWD MOVEMENT OF LOW LEVEL MSTR. NAM12 DOES SHOW FORMIDABLE CINH BUT CONVERGENCE AND SHRTWV TROF MAY OVERCOME THE CINH. TSRA ARE FAVORED TO DEVELOP IN LOWER TRANS PECOS DURING PEAK HEATING AND THEN LIKELY TO RE-FOCUS N-NE. WILL LEAVE LINGERING ISOLD POPS IN THE FAR E FRI BUT MOSTLY DRY AS NW FLOW IS IN SEEN IN A WAKE OF SHRTWV TROF. 85H THERMAL RIDGE MAY BE DIMINISHED SOME...BUT 85H TEMPS ABOVE 20C ARE LIKELY FRI PM. DRY NW MID LEVEL FLOW SAT WITH THERMAL RIDGE AMPLIFYING IN ERN NM. MODEL SOLNS HAVE COME INTO BETTER AGREEMENT FOR SUNDAY WITH GFS NOW SIMILAR TO ECMWF. IT HAS BECOME CLEAR THAT THE POTENTIAL FOR WINDY...VERY WINDY...EVEN STRONG WINDS HAS INCREASED. IT WILL BE HOT/DRY SUNDAY TOO...PROBABLY MORESO THAN THE MODELS INDICATE AS IS THE USUAL CASE WITH THESE HIGH WINDS DAYS. FOR WHAT ITS WORTH THE 06Z DGEX SHOWS THE WINDS TO SCREAM...95KTS AT 5H ERN NM/SP AND AT LEAST M20C 85H TEMPS. GFS/ECMWF ARE FARTHER N WITH SPEED MAX NE NM/PANHANDLE BUT WITH 30KTS AT 85H IT WILL STILL BE WINDY/VERY WINDY ACRS SE NM/PB. && .FIRE WEATHER... LOW AFTERNOON RH/S OF 5 TO 15 PERCENT ARE EXPECTED EACH AFTERNOON THROUGH THURSDAY ACROSS THE SOUTHEAST NEW MEXICO PLAINS...GUADALUPE MOUNTAINS AND UPPER TRANS PECOS REGION OF WEST TEXAS BEHIND A DRYLINE. WITH RATHER WEAK FLOW ALOFT 20 FOOT WINDS SHOULD REMAIN WELL BELOW 20 MPH SUSTAINED THROUGH THE PERIOD. LIGHTNING POTENTIAL WILL BE ION THE INCREASE ACROSS THE TRANS PECOS...SE NM...PB THROUGH THRU THURSDAY. THE LOW RH/S WILL SPREAD EAST TO INCLUDE MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO FRIDAY AND SATURDAY AS THE DRYLINE MOVES FURTHER EAST BEHIND AN UPPER LEVEL TROUGH. THIS FLOW ALOFT WILL ALSO NOT BE VERY STRONG AND SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER ARE NOT ANTICIPATED AT THIS TIME. BY SUNDAY AND NEXT MONDAY A STRONG UPPER LEVEL AND SURFACE STORM SYSTEM IS FORECAST TO DEVELOP TO THE NORTHWEST OF THE FORECAST AREA. FIRE WEATHER CONCERNS APPEAR TO INCREASE DRAMATICALLY AS WINDS INCREASE SIGNIFICANTLY WITH DRY AIR EXPECTED TO REMAIN IN PLACE ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 62 84 60 81 / 10 20 20 20 CARLSBAD NM 52 87 55 87 / 10 20 20 10 DRYDEN TX 64 81 64 80 / 30 30 30 30 FORT STOCKTON TX 62 87 61 85 / 20 30 30 20 GUADALUPE PASS TX 57 80 57 80 / 10 10 10 10 HOBBS NM 55 84 55 81 / 10 20 20 20 MARFA TX 47 79 48 79 / 20 50 50 20 MIDLAND INTL AIRPORT TX 60 84 59 80 / 10 20 20 20 ODESSA TX 61 83 60 80 / 10 20 20 20 WINK TX 61 88 59 88 / 10 20 20 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. &&
Hazardous weather outlook, Mar 27, 2:04 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 204 PM CDT TUE MAR 27 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-281130- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 204 PM CDT TUE MAR 27 2012 /104 PM MDT TUE MAR 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MAINLY THIS EVENING EAST OF A DRYLINE EXTENDING FROM TATUM...HOBBS...MARFA...TO CANDELARIA. THE BEST CHANCE WILL BE ACROSS THE STOCKTON PLATEAU... BIG BEND...AND LOWER TRANS PECOS. ANY STORMS THAT DO DEVELOP HAVE THE POTENTIAL TO BE ACCOMPANIED BY FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS...AND BRIEF HEAVY RAINFALL. A FEW STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY ALONG A DRYLINE FROM THE TEXAS...NEW MEXICO BORDER SOUTH INTO THE BIG BEND REGION. A FEW STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND GUSTY WINDS BEING THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Mar 27, 3:16 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 316 PM CDT TUE MAR 27 2012 TXZ058-074-075-272045- PECOS-DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS- 316 PM CDT TUE MAR 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR INTENSIFYING THUNDERSTORMS AFFECTING EAST CENTRAL JEFF DAVIS...NORTH CENTRAL BREWSTER...SOUTH CENTRAL REEVES AND WEST CENTRAL PECOS COUNTIES UNTIL 345 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED 7 MILES WEST OF HOVEY AT 315 PM CDT...MOVING NORTH AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
Special weather statement, Mar 27, 4:55 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 455 PM CDT TUE MAR 27 2012 TXZ075-272230- PECOS- 455 PM CDT TUE MAR 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING SOUTH CENTRAL PECOS COUNTY UNTIL 530 PM CDT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED OVER CENTRAL PECOS COUNTY AT 453 PM CDT...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING LARGE HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
Special weather statement, Mar 27, 5:29 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 529 PM CDT TUE MAR 27 2012 TXZ075-082-272315- PECOS-TERRELL- 529 PM CDT TUE MAR 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL COUNTIES UNTIL 615 PM CDT... A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 21 MILES NORTH OF LONGFELLOW AT 529 PM CDT...MOVING SOUTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
Special weather statement, Mar 27, 5:32 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 532 PM CDT TUE MAR 27 2012 TXZ067-068-075-272315- CRANE-PECOS-WARD- 532 PM CDT TUE MAR 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING NORTH CENTRAL PECOS...SOUTHEASTERN WARD AND SOUTHWESTERN CRANE COUNTIES UNTIL 615 PM CDT... A THUNDERSTORM CAPABLE OR PRODUCING SMALL HAIL AND GUSTY WINDS WAS LOCATED 9 MILES NORTH OF FORT STOCKTON AT 531 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. &&
Special weather statement, Mar 27, 5:51 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 551 PM CDT TUE MAR 27 2012 TXZ080-081-272330- BIG BEND AREA-MARFA PLATEAU- 551 PM CDT TUE MAR 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING EAST CENTRAL PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES UNTIL 630 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER WEST CENTRAL BREWSTER COUNTY AT 551 PM CDT...MOVING SOUTH AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:21 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 54 min |
| Mar 26, 7:37 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 53 min |
| Mar 26, 8:02 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 58 min |
| Mar 26, 9:16 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| Mar 27, 3:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 61 min |
| Mar 27, 3:55 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 65 min |
| Mar 27, 4:03 PM CDT | Tornado Warning | MAF | Pecos | 27 min |
| Mar 27, 4:27 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 63 min |
| Mar 27, 4:36 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Pecos, Presidio, Reeves | 3 hr |
| Mar 27, 5:34 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 56 min |
| Mar 27, 6:28 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Presidio, Terrell | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.